MathSciNet Relay Station
MathSciNet bibliographic data
MR1717680 82B20
Dolbilin, N. P.; Zinov′ev, Yu. M.; Mishchenko, A. S.; Shtan′ko, M. A.; Shtogrin, M. I. The two-dimensional Ising model and the Kac-Ward determinant. (Russian) ; translated from Izv. Ross. Akad. Nauk Ser. Mat. 63 (1999), no. 4, 79--100 Izv. Math. 63 (1999), no. 4, 707–727
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement